# SDR ASAA0946654

- Difficulty date: September 23, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 55,743 hours, 31,958 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Le Slat
- Component: Slat
- Component part number: 65C26603191
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT UPPER TRAILING EDGE LOWER SURFACE IS CHAFED FROM CONTACT WITH FIXED LEADING EDGE.  REPAIRED NR 3 SLAT TRAILING EDGE PER SRM 57 43 02.
